# SDR UPS96221093

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AREA OF DELAMINATION ON LEFT WING I/B AFT FLAP UPPER SKIN 64 INCHES I/B OF OUTBOARD END OF FLAP AND 14 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LT WING I/B AFT FLAP UPPER SKIN.  ALL WORK DONE IAW SRM 51-40-6.
